# SDR CALA2022010300013

- Difficulty date: January 3, 2022
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N14115
- Make and model: Boeing 757224
- Aircraft serial: 27557
- Aircraft time: 102,670 hours, 21,319 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: None
- Location: Lh
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PER FLT CREW: AFTER ENCOUNTERING MILD TURBULENCE, LEFT ENG FUEL VALVE LIGHT ILLUMINATED WITH ASSOCIATED EICAS MSG AND HAS REMAINED ON, NO DISRUPTION OF ENG PARAMETERS. ENGINE OPERATION NORMAL. ACP LEFT ENGINE RUN AND FUEL CONTROL ENGINE VALVE INDICATION CHK PICTURE OF ENGINE VALVE LIGHT WITH ENGINE RUNNING. PER MEL 7321G. ENGINE WOULD NOT SHUT OFF UNTIL SPAR VALVE C-B WAS PUSHED BACK IN. REF FIM 73-21-00-815-807 HAD 28V AT CONN AND CONTINUITY TO CASE. INCLUDED REPLACED P&D SWITCH REF MM 73-21-15-401....RAN ENG 5 MIN IDLE....ENG AND FUEL VALVE LIGHT EXTINGUISHED ON TIME.....NOTE: FOUND P&D SWITCH TACK WELDS BROKEN INSIDE OF HOUSING. PICS
